# SDR DL757962289

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 17,277 hours
- Stage of operation: AP
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

RIGHT ENGINE EGT WENT INTO THE RED AT ABOUT 500 FT AGL ON APPROACH, FOLLOWED BY A RED INDICATION ON RIGHT ENGINE OIL PRESSURE.  FLIGHT ATTENDANT REPORTED FIRE FROM RIGHT ENGINE.  PERFORMED ENGINE FIRE CHECKLIST INCLUDING USING BOTH FIRE  BOTTLES.
